# SDR EIAA20130711006

- Difficulty date: July 11, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412F
- Aircraft serial: 26561
- Aircraft time: 85,205 hours, 14,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CHAFED AT BS 2701 BL 0 INSIDE APU COMPARTMENT.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-70-11, FIG. 1.
